- -

Fuzzy Partial Metric Spaces and Fixed Point Theorems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Fuzzy Partial Metric Spaces and Fixed Point Theorems

Show full item record

Aygün, H.; Güner, E.; Miñana, J.; Valero, O. (2022). Fuzzy Partial Metric Spaces and Fixed Point Theorems. Mathematics. 10(17):1-15. https://doi.org/10.3390/math10173092

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/199470

Files in this item

Item Metadata

Title: Fuzzy Partial Metric Spaces and Fixed Point Theorems
Author: Aygün, Halis Güner, Elif Miñana, Juan-José Valero, Oscar
UPV Unit: Universitat Politècnica de València. Escuela Politécnica Superior de Gandia - Escola Politècnica Superior de Gandia
Issued date:
[EN] Partial metrics constitute a generalization of classical metrics for which self-distance may not be zero. They were introduced by S.G. Matthews in 1994 in order to provide an adequate mathematical framework for the ...[+]
Subjects: Fuzzy partial metric , Fixed point , Completeness , Convergence , Cauchyness
Copyrigths: Reconocimiento (by)
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math10173092
Publisher version: https://doi.org/10.3390/math10173092
Project ID:
info:eu-repo/grantAgreement/EC//871260//Autonomous Robotic Inspection and Maintenance on Ship Hulls and Storage Tanks/
info:eu-repo/grantAgreement/MCIU//PGC2018-095709-B-C21//Métricas Difusas y Operadores de Indistinguibilidad: Aplicaciones en Robótica/
This research was funded by Proyecto PGC2018-095709-B-C21 financiado por MCIN/AEI/10.13039/501100011033 y FEDER "Una manera de hacer Europa" and from project BUGWRIGHT2. This last project has received funding from the ...[+]
Type: Artículo



This item appears in the following Collection(s)

Show full item record